MathSciNet Relay Station
MathSciNet bibliographic data
MR1688213 46B04 (46G20 46G25)
Muñoz, Gustavo A.; Sarantopoulos, Yannis; Tonge, Andrew Complexifications of real Banach spaces, polynomials and multilinear maps. Studia Math. 134 (1999), no. 1, 1–33.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement